EconPapers    
Economics at your fingertips  
 

Controllability and Hyers-Ulam Stability of Impulsive Integro-differential Equations in Banach Spaces via Iterative Methods

Adisorn Doodee and Anusorn Chonwerayuth

Journal of Mathematics Research, 2022, vol. 14, issue 4, 85

Abstract: We investigate Hyers-Ulam stability and controllability of a system governed by impulsive integro-differential equations. Sufficient conditions for controllability and Hyers-Ulam stability are simultaneously established by using iterative methods. Moreover, we provide some examples for demonstrating the main result.

Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/47517/50956 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/47517 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2022:i:4:p:85

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2022:i:4:p:85